Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Columbia, SC

May 30, 2025Bamberg County, Barnwell County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at May 30, 2025, 4:46 PM EDT for Bamberg County, Barnwell County, Orangeburg County, South Carolina. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 4:46 PM EDT (20:46 UTC)
Expired
May 30, 2025, 5:30 PM EDT
In force
44 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC

The radar

The Columbia radar (KCAE), 71 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:51 PM EDTTSTM WND DMG1 Ene Edisto, SCSC highway patrol reported a tree down on the roadway on Old Edisto Dr. west of Orangeburg. Time estimated by radar.
May 30, 5:25 PM EDTTSTM WND DMG4 Ssw Blackville, SCSC highway patrol reported trees down along Ashleigh Road north of Barnwell.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:54 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

504 
WUUS52 KCAE 302046
SVRCAE
SCC009-011-075-302130-
/O.NEW.KCAE.SV.W.0049.250530T2046Z-250530T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
446 PM EDT Fri May 30 2025

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Barnwell County in central South Carolina...
  Northern Bamberg County in central South Carolina...
  Central Orangeburg County in central South Carolina...

* Until 530 PM EDT.

* At 446 PM EDT, severe thunderstorms were located along a line
  extending from Claflin College to near Williston, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees and powerlines.

* Locations impacted include...
  Orangeburg, Barnwell, Bamberg, Denmark, Brookdale, Williston,
  Blackville, Branchville, Bowman, Claflin College, South Carolina
  State University, Orangeburg County Airport, Barnwell State Park,
  Edisto Gardens, Hilda, Norway, Rowesville, Olar, Elko, and Cordova.

This includes the following highways...
 Interstate 26 between mile markers 153 and 168.
 Interstate 95 between mile markers 87 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3313 8124 3339 8151 3352 8088 3337 8040
TIME...MOT...LOC 2046Z 276DEG 37KT 3351 8085 3337 8142 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

FA
2 follow-up statements
365 
WWUS52 KCAE 302109
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
509 PM EDT Fri May 30 2025

SCC009-011-075-302130-
/O.CON.KCAE.SV.W.0049.000000T0000Z-250530T2130Z/
Barnwell SC-Bamberg SC-Orangeburg SC-
509 PM EDT Fri May 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN BARNWELL...NORTHERN BAMBERG AND CENTRAL ORANGEBURG
COUNTIES...

At 508 PM EDT, severe thunderstorms were located along a line
extending from near Elloree to near Denmark, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees and powerlines.

Locations impacted include...
Orangeburg, Barnwell, Bamberg, Denmark, Brookdale, Williston,
Blackville, Branchville, Bowman, Claflin College, South Carolina
State University, Orangeburg County Airport, Barnwell State Park,
Edisto Gardens, Hilda, Norway, Rowesville, Olar, Elko, and Cordova.

This includes the following highways...
 Interstate 26 between mile markers 153 and 168.
 Interstate 95 between mile markers 87 and 92.

Winds at the Orangeburg Airport recently gusted to 47 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3313 8124 3339 8151 3352 8088 3337 8040
TIME...MOT...LOC 2108Z 276DEG 37KT 3349 8061 3335 8118 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

FA
832 
WWUS52 KCAE 302130
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
530 PM EDT Fri May 30 2025

SCC009-011-075-302140-
/O.EXP.KCAE.SV.W.0049.000000T0000Z-250530T2130Z/
Barnwell SC-Bamberg SC-Orangeburg SC-
530 PM EDT Fri May 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARNWELL...
NORTHERN BAMBERG AND CENTRAL ORANGEBURG COUNTIES HAS EXPIRED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However, small
hail and gusty winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.

LAT...LON 3313 8124 3339 8151 3352 8088 3337 8040
TIME...MOT...LOC 2130Z 276DEG 37KT 3347 8037 3333 8094 

$$

FA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:11 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 30, 3:11 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
311 PM EDT Fri May 30 2025

.SYNOPSIS...
Temperatures returning to more seasonal values into the weekend.
A line of strong to severe thunderstorms is expected to move
through the area this afternoon ahead of a cold front. Winds
may be gusty today ahead of the front and again on Saturday
behind it. Calmer weather is then expected this weekend into
early next week with low rain chances.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Key Message(s):

- Enhanced Risk (Level 3/5) for severe thunderstorms this
  afternoon
- Widespread 50-70 mph wind gusts expected with a squall line.
  Isolated tornadoes are possible.

Active weather is expected this afternoon, with widespread strong to
severe thunderstorms pushing through the region this afternoon. Deep
and robust shortwave trough is rounding the base of a deeper
longwave trough, with the shortwave axis analyzed from southern IL
to central AR as of 12z. For late May standards, a robust wind field
exists to the east of this as the shortwave trough rounds the base
and shifts towards a negative tilt this afternoon. 250 hPa winds
within the jet streak are north of 100 knots, with a 60 knot 500 hPa
jet pushing eastward as well. Strong diffluence is present across
the Carolinas and southeastern US, with robust upper level lift
expected to overspread the area as the exit region of a mid and
upper level jet streak approaches. Meanwhile, strong height &
surface pressure falls are resulting in robust mixing of the early
morning stratus across the region. This is expected to result in
greater destabilization as the shortwave trough approaches this
afternoon. Overall, this is setting the stage for a line of severe
thunderstorms to push through the forecast area between 2p and
7p today.

Convection is already ongoing ahead of this robust synoptic scale
forcing and is expected to intensify as it encounters greater
destabilization across northern SC and GA. The wind field organizing
this should be characterized by 6km shear of 45-50 knots, with 30-35
knots of 3km shear. MLCAPE has continued to trend upward within
guidance as it ingests current data. Would expect the area to see
1000-2000 j/kg ahead of the line. The whole of these data suggests
widespread damaging wind potential this afternoon, with 50-70 mph
wind gusts expected with the line. Strong surface pressure falls
ahead of the front itself will likely help back the surface winds
just a bit from where they are modeled to be, slightly elongating
hodographs and yielding a bit more low-level shear. This & robust
3km CAPE of 75-150 j/kg and 3km shear of 30-40 knots across the area
suggests a QLCS tornado threat within any bowing segments. SPC has
upgraded the area to an Enhanced Risk for severe weather as a
result. In terms of other sensible weather, breezy conditions are
likely ahead of the front, with gusts of 20-25 mph expected outside
of thunderstorms. Look for temps to get up into the low or mid 80s
ahead of the front. Drier air is expected to push in quickly after
the storms push through, with lows tonight falling into the upper
50s and lower 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
Key Message(s):

- Drier conditions begin to take shape for the weekend with
  near average temperatures.

- Gusty winds are expected Saturday afternoon.

- Low end chance for an isolated shower/storm Sunday as upper
  trough departs.

Saturday: Now on the backside of the upper level trough axis and
surface front, marginally cooler temperatures will result in
afternoon highs in the lower to mid 80s. Winds will remain out of
the west-northwest sustained 10 to 15 mph with gusts into the 20 to
25 mph range, with dewpoints in the upper 50s to lower 60s. Winds
weaken overnight as a cold front may move in from the north, with
overnight lows in the lower 60s to upper 60s. Can’t fully rule out a
dissipating line of showers and storms from the north near Lancaster
county, with NBM giving them less than a 15% chance of occurrence.

Sunday: Upper level trough deepens ahead of an approaching
shortwave, with the aforementioned front pushing north throughout
the day. This will result in temperatures again in the mid to upper
80s, warmest along the coast. The shortwave moves across the area
during the afternoon and early evening hours, bringing our next 20
to 30% chances for showers and thunderstorms. Agreement on the
degree of available instability is not high, ranging from <500 to
1500 J/kg depending on the model, but with shear values below 20
knots the chance for severe weather is low.

Monday: The trough axis will be moving east throughout the morning
hours, with a surface high pressure moving down into the region
throughout the day. This will keep winds on the lighter side, with
afternoon highs in the lower to mid 80s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Key Message(s):

- Drier and calmer conditions through much of the extend with
  temperatures that slowly reach a little above average.

Upper level ridging occurs behind the exiting trough, bringing dry
conditions back to the area. With mid to upper level geopotential
heights remaining on the higher side of climatology, though well
below the 90th percentile, normal to above normal temperatures are
expected with daily highs in the upper 80s to lower 90s. Chances for
rainfall return Thursday afternoon and evening as mid-level moisture
increases.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Briefly active aviation period is expected, with mostly VFR
conditions around that period.

Primary issue during this TAF period will be a line of
thunderstorms that is expected to push through the forecast
area between 19z and 23z across the area. It is currently
organizing across northern Georgia and expected to push through
during this period, potentially packing a punch as it does so.
Have TEMPO for thunderstorms at all sites to account for this,
with winds currently pegged at up to 40 knots. These could be
higher or lower but this is kind of a general estimation of what
we could be looking as the line of storms pushes through. Behind
it, drier air pushes in and yields quite a nice stretch of
weather aviation wise. Look for clear skies tonight and breezy
winds tomorrow afternoon.

EXTENDED AVIATION OUTLOOK...Lower rain chances in the extended
compared to the previous week. Early morning restrictions are
possible this weekend and early next week but widespread
restrictions unlikely.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...None.
GA...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...

In the hours before

Special weather statement, May 30, 3:27 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Columbia SC
327 PM EDT Fri May 30 2025

SCZ020-021-302015-
Fairfield SC-Newberry SC-
327 PM EDT Fri May 30 2025

...A strong thunderstorm will impact portions of northwestern
Fairfield and northeastern Newberry Counties through 415 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Joanna, or 14 miles northwest of Newberry, moving east at 35 mph.

HAZARD...Wind gusts up to 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitmire, Blair, Monticello, Maybington Fire Station, Feasterville
Fire Station, Henderson Island, and Enoree Ranger District Office.

This includes Interstate 26 between mile markers 62 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.

&&

LAT...LON 3456 8119 3456 8118 3432 8124 3442 8175
      3444 8173 3446 8169 3453 8164 3449 8157
      3445 8154 3449 8149 3449 8146 3450 8142
      3457 8142
TIME...MOT...LOC 1926Z 279DEG 32KT 3446 8172

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BC
Special weather statement, May 30, 4:18 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Columbia SC
418 PM EDT Fri May 30 2025

GAZ063>065-SCZ030-035-302100-
Richmond GA-McDuffie GA-Columbia GA-Barnwell SC-Aiken SC-
418 PM EDT Fri May 30 2025

...Strong thunderstorms will impact portions of southern McDuffie,
southern Columbia, Richmond, central Barnwell and southwestern Aiken
Counties through 500 PM EDT...

At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daniel Field to Norwood. Movement was east at
45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
North Augusta, Grovetown, Evans, Thomson, Fort Eisenhower, Augusta,
Martinez, Hephzibah, Harlem, New Ellenton, Jackson, Glendale, South
Augusta, Midtown, Summerville, Augusta Mall, Daniel Field, Augusta
Regional Airport, Blythe, and Dearing.

This includes the following highways...
 Interstate 20 in Georgia near mile marker 167, and between mile
markers 182 and 197.
 Interstate 520 in Georgia between mile markers 1 and 15.
 Interstate 520 in South Carolina near mile marker 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia...and central South Carolina.

&&

LAT...LON 3350 8260 3350 8206 3337 8141 3328 8216
      3330 8218 3328 8223 3327 8228 3331 8234
      3331 8239 3334 8244 3334 8249 3336 8255
      3341 8255 3344 8258
TIME...MOT...LOC 2018Z 273DEG 37KT 3346 8205 3345 8272

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HC
Special weather statement, May 30, 4:24 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Columbia SC
424 PM EDT Fri May 30 2025

SCZ016-022-116-302115-
Chesterfield SC-Southern Lancaster SC-Kershaw SC-
424 PM EDT Fri May 30 2025

...A strong thunderstorm will impact portions of southern Lancaster,
northwestern Chesterfield and northeastern Kershaw Counties through
515 PM EDT...

At 424 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fishing Creek Reservoir, or 9 miles southwest of Lancaster, moving
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and a brief tornado possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lancaster, Pageland, Kershaw, Elgin, Heath Springs, Irwin, Mt Pisgah,
Fishing Creek Reservoir, Jefferson, High Point Fire Station, Bell
Town Fire Station, Antioch, Kirk Air Base, Faith Christian School,
Forty Acre Rock Preserve, Taxahaw, Pleasant Hill, Kershaw
Correctional Institution, Bear Creek Park, and McDonald Green
Elementary School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.

&&

LAT...LON 3477 8037 3454 8033 3455 8087 3458 8088
      3460 8089 3467 8089 3469 8087
TIME...MOT...LOC 2024Z 263DEG 29KT 3461 8087

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BC
Special weather statement, May 30, 4:28 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Columbia SC
428 PM EDT Fri May 30 2025

SCZ016-116-302115-
Chesterfield SC-Southern Lancaster SC-
428 PM EDT Fri May 30 2025

...A strong thunderstorm will impact portions of east central
Lancaster and northern Chesterfield Counties through 515 PM EDT...

At 427 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pageland, or 15 miles south of Monroe, moving
east at 35 mph.

HAZARD...Wind gusts up to 40 mph with a brief tornado possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cheraw, Pageland, Chesterfield, Cheraw State Park, Northeastern
Technical College, Cheraw Municipal Airport, Ruby, Mount Croghan,
McFarlan, Chesterfield Ruby Middle School, High Point Fire Station,
Cheraw Fish Hatchery, Tradesville, Chesterfield Detention Center, and
Central High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.

&&

LAT...LON 3474 8061 3482 8060 3481 7994 3476 7993
      3472 7988 3462 7988
TIME...MOT...LOC 2027Z 271DEG 33KT 3477 8051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BC
Local storm report, May 30, 4:35 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
435 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     Hail             1 N Burnettown          33.52N 81.85W
05/30/2025  M1.00 Inch       Aiken              SC   Public

&&

HC
Local storm report, May 30, 4:37 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
437 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Hail             1 N Burnettown          33.52N 81.86W
05/30/2025  M1.50 Inch       Aiken              SC   Public

            Public report of 1 to 1.5 inch hail for
            about 5 minutes.

&&

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:12 PM EDTSpecial Weather StatementCAEMcCormick48 min
May 30, 2:53 PM EDTSpecial Weather StatementCAEEdgefield, McCormick, Saluda52 min
May 30, 3:18 PM EDTSpecial Weather StatementCAELancaster42 min
May 30, 3:27 PM EDTSpecial Weather StatementCAENewberry48 min
May 30, 3:34 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, McCormick, Newberry, Richland and 1 more41 min
May 30, 3:45 PM EDTTornado WarningCAEChesterfield, Lancaster30 min
May 30, 4:10 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell, Calhoun, Lexington, Orangeburg, Richland50 min
May 30, 4:24 PM EDTSpecial Weather StatementCAELancaster51 min
May 30, 4:28 PM EDTSpecial Weather StatementCAEChesterfield47 min
May 30, 4:33 PM EDTSevere Thunderstorm Warning Considerable damage threatCAECalhoun, Clarendon, Orangeburg, Richland, Sumter42 min
May 30, 4:34 PM EDTAreal Flood AdvisoryCAEAiken, Edgefield88 min
May 30, 4:44 PM EDTTornado WarningCAECalhoun, Clarendon, Sumter31 min
May 30, 4:51 PM EDTSpecial Weather StatementCAEBarnwell39 min
May 30, 5:04 PM EDTTornado WarningCAEClarendon26 min
May 30, 5:14 PM EDTSevere Thunderstorm Warning Considerable damage threatCAECalhoun, Clarendon, Orangeburg, Sumter46 min
May 30, 5:40 PM EDTSpecial Weather StatementCAEBamberg, Orangeburg50 min
May 30, 6:23 PM EDTSpecial Weather StatementCAELancaster22 min
May 30, 6:48 PM EDTSpecial Weather StatementCAELancaster42 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.